# SDR MALA040568

- Difficulty date: September 7, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 17,713 hours, 19,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLASHLIGHT INOP.  MAINTENANCE REPLACED HOLDER.
